Existence of a global attractor for the parabolic equation with nonlinear Laplacian principal part in an unbounded domain


Khanmamedov A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.316, no.2, pp.601-615, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 316 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1016/j.jmaa.2005.05.003
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.601-615